Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


medication
Dec 18, 2009

dear sir I am for the last ten years on medication whit lamivudine and stamivudine two time at day for the last month my staomac is burning like fire is reactin after many years of medication or bacause i am worry and nervous?

Response from Dr. Henry

It would be unusual for the lamivudine and/or stavudine to begin to cause acute stomach burning after 10 years of use. Many other conditions (such as H pylori infection, gastric or esophageal ulcers, irritation due to drugs such as aspirin or ibuprofen, alcohol, spicy foods, high mental stress) are common in the general population and in HIV+ persons perhaps more so. An evaluation by your HIV specialist or primary care doctor is recommended to sort out the possibilities. KH



Previous
Whats going on with me
Next
I have the rash associated with viramune and I am worried. Should I be?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement